# SDR UIEA2018021700247

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,926 hours, 22,266 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Dirty
- Location: Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  HAD A CENTER RT FUEL PUMP EICAS MESSAGE WITH FUEL IN TANK.  CLEANED THE OVERRIDE PUMP PRESSURE SWITCH IAW AMM 28-42-00,  SYSTEM TESTED NORMAL.
